Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 183, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 15, 2016, 5:19 PM MDT for Chaves County, New Mexico. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2016, 5:19 PM MDT (23:19 UTC)
- Expired
- Sep 15, 2016, 5:34 PM MDT
- In force
- 15 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 140 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 12:42 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.3 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 882 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1781 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
559
WUUS55 KABQ 152319
SVRABQ
NMC005-160000-
/O.NEW.KABQ.SV.W.0183.160915T2319Z-160916T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 PM MDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...
* UNTIL 600 PM MDT.
* AT 519 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 22 MILES
SOUTHWEST OF ROSWELL...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROSWELL...DEXTER...BOTTOMLESS LAKES STATE PARK...
ROSWELL CORRECTIONAL FACILITY...MIDWAY AND GREENFIELD.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 89 AND 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3299 10478 3314 10490 3351 10449 3321 10417
TIME...MOT...LOC 2319Z 236DEG 26KT 3311 10476
HAIL...1.25IN
WIND...60MPH
$$
341 follow-up statement
806
WWUS55 KABQ 152334
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 PM MDT THU SEP 15 2016
NMC005-152344-
/O.CAN.KABQ.SV.W.0183.000000T0000Z-160916T0000Z/
CHAVES-
534 PM MDT THU SEP 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAVES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.
LAT...LON 3299 10478 3314 10490 3351 10449 3321 10417
TIME...MOT...LOC 2328Z 236DEG 26KT 3317 10465
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 3:30 PM MDT, 1 hour 49 minutes earlier.
Area forecast discussion, Sep 15, 3:30 PM MDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 330 PM MDT THU SEP 15 2016 .SYNOPSIS... Overall active weather pattern into next week, with a couple of down days. Main focus the next couple of days will be over the east, then a shift to western areas are expected next week. In between will be a lull in the activity Sunday into Monday. && .DISCUSSION... Southwest flow aloft and southerly winds at the surface will provide plenty of moisture for another active evening of showers and storms for central and eastern areas. Already has been crazy with over a dozen severe thunderstorm warnings and three tornado warnings and counting. Tuesday will be another active day from the central mountain chain east to the TX border. Strong to severe storms cannot be ruled out. The back door cold front is still on track for Friday into Friday night. this added moisture will help fuel more storms for the eastern half of our CWA on Saturday. Sunday should be much less active, then we start to ramp up again late Monday across the west. A closed low will develop this weekend off the coast of Baja, CA. This storm will sit offshore for a couple of days before moving inland early next week. This will enhance thunderstorm prospects Monday in the southwest, all of western NM Tuesday, and all areas Wednesday and Thursday. This could be a very active time if the European is right, combining the remains of a tropical system with the other closed low. CHJ && .FIRE WEATHER... There will be a chance of showers and thunderstorms each afternoon and early evening through the end of the week east of the continental divide, and especially along and east of the central mountain chain. An upper level low pressure system will cross the northern and central Rockies, then another upper level low pressure system will develop west of NM, both causing better moisture to persist over these areas. From the continental divide westward drier air will be in place with minimum humidities near or below 15% and Haines indices generally in the 5 to 6 range. Saturday night the upper low west of NM will retrograde southwestward off the Baja Peninsula coast, while an upper level trough crosses the central Rockies steering drier air over NM from the west and northwest. Thunderstorms will be unlikely on Sunday, and widespread Haines of 5 is expected as temperatures warm a few to several degrees above normal. The first half of the coming work week will bring increasing moisture and thunderstorm chances as the Baja low gradually tracks northeastward into the SW U.S. and an upper high wobbles around Texas. Temperatures will also begin to cool and Haines indices will trend downward as the better moisture arrives toward mid week. 44 && .AVIATION... 18Z TAF CYCLE SCT to ISOLD storms are expected N of I-40 today, with SCT to NMRS convection S of the interstate. Most of the activity will be found E of the CONTDVD, and especially E of the central MT chain. Some storms may turn severe across the plains. S and SE low level winds may keep low level humidities moist enough for a return of late night/early morning patchy MVFR and IFR conditions mainly along and E of the Pecos River from the Caprock southward. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 42 80 46 81 / 5 0 0 0 Dulce........................... 36 76 38 77 / 5 10 10 20 Cuba............................ 43 73 45 73 / 10 20 20 20 Gallup.......................... 37 78 38 79 / 5 5 0 0 El Morro........................ 39 74 38 76 / 5 5 5 5 Grants.......................... 41 78 41 79 / 5 10 5 5 Quemado......................... 44 77 43 79 / 5 5 0 5 Glenwood........................ 52 81 53 84 / 0 0 0 0 Chama........................... 37 68 37 70 / 10 20 10 20 Los Alamos...................... 48 72 49 74 / 20 30 30 20 Pecos........................... 47 71 47 73 / 30 40 40 30 Cerro/Questa.................... 44 70 44 71 / 10 30 20 20 Red River....................... 38 60 38 61 / 20 40 40 30 Angel Fire...................... 34 65 35 67 / 20 40 50 40 Taos............................ 40 72 43 73 / 10 30 20 20 Mora............................ 44 67 44 69 / 30 50 50 40 Espanola........................ 49 77 51 79 / 20 20 20 10 Santa Fe........................ 48 73 49 74 / 20 30 30 20 Santa Fe Airport................ 48 77 49 78 / 20 20 20 20 Albuquerque Foothills........... 53 78 54 80 / 30 20 20 10 Albuquerque Heights............. 56 80 56 82 / 20 20 10 10 Albuquerque Valley.............. 54 82 55 84 / 20 20 10 5 Albuquerque West Mesa........... 54 81 54 83 / 20 20 10 10 Los Lunas....................... 53 82 53 85 / 20 20 10 5 Rio Rancho...................... 53 81 53 83 / 20 20 10 10 Socorro......................... 56 84 56 86 / 20 10 10 5 Sandia Park/Cedar Crest......... 48 74 50 76 / 30 30 30 20 Tijeras......................... 50 77 51 79 / 30 30 30 20 Moriarty/Estancia............... 48 75 48 77 / 30 30 30 20 Clines Corners.................. 48 72 48 75 / 40 40 40 30 Gran Quivira.................... 51 75 51 78 / 30 30 20 20 Carrizozo....................... 56 80 55 82 / 30 20 10 20 Ruidoso......................... 52 73 51 75 / 40 40 20 30 Capulin......................... 47 73 46 74 / 20 30 40 30 Raton........................... 48 75 45 76 / 10 40 50 30 Springer........................ 48 75 47 77 / 20 40 50 30 Las Vegas....................... 46 71 47 73 / 30 40 50 40 Clayton......................... 53 77 53 78 / 20 20 40 30 Roy............................. 50 74 50 75 / 30 30 50 30 Conchas......................... 58 80 57 81 / 50 30 50 30 Santa Rosa...................... 56 79 56 81 / 60 50 50 40 Tucumcari....................... 59 82 58 84 / 50 40 50 30 Clovis.......................... 58 80 58 81 / 60 60 60 40 Portales........................ 59 80 59 81 / 60 60 60 40 Fort Sumner..................... 59 81 59 82 / 60 60 50 40 Roswell......................... 62 86 61 86 / 60 60 30 40 Picacho......................... 56 79 56 80 / 50 50 30 30 Elk............................. 54 76 53 76 / 50 40 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 40
Hazardous weather outlook, Sep 15, 6:09 AM MDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 609 AM MDT THU SEP 15 2016 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 609 AM MDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS ACROSS THE EASTERN PLAINS AND SOUTH CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. LARGE HAIL AND STRONG WIND GUSTS ARE THE MAIN THREAT BUT CANT RULE OUT A TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO POSSIBLY SEVERE STORMS ARE EXPECTED ACROSS THE EASTERN PLAINS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE EASTERN PLAINS DURING THE AFTERNOON AND EVENING FOR SEVERE STORMS. 50
In the hours before
Local storm report, Sep 15, 3:23 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
323 PM MDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 16 NE DUNKEN 32.97N 105.00W
09/15/2016 M1.75 INCH CHAVES NM TRAINED SPOTTER
GOLF BALL SIZE HAIL WITH A FEW FUNNEL CLOUDS.
&&
EVENT NUMBER ABQ1601395
RJHSpecial weather statement, Sep 15, 3:30 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 PM MDT THU SEP 15 2016 NMZ539-152200- EASTERN LINCOLN COUNTY- 330 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL 400 PM MDT... AT 330 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES SOUTHWEST OF RAMON...OR 23 MILES SOUTHEAST OF CORONA...MOVING EAST AT 35 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN LINCOLN COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL NEW MEXICO. LAT...LON 3397 10534 3415 10536 3423 10495 3396 10492 TIME...MOT...LOC 2130Z 258DEG 30KT 3407 10524 34
Special weather statement, Sep 15, 3:40 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 PM MDT THU SEP 15 2016 NMZ540-152200- SOUTHWEST CHAVES COUNTY- 340 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 400 PM MDT... AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20 MILES EAST OF DUNKEN...OR 26 MILES WEST OF ARTESIA...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LARGER HAIL IS EXPECTED IN EDDY COUNTY ASSOCIATED WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWEST CHAVES COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN NEW MEXICO. LAT...LON 3284 10490 3294 10490 3295 10484 3284 10484 TIME...MOT...LOC 2139Z 258DEG 30KT 3288 10485 34
Special weather statement, Sep 15, 4:03 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT THU SEP 15 2016
NMZ540-152230-
SOUTHWEST CHAVES COUNTY-
403 PM MDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
430 PM MDT...
AT 402 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF DUNKEN...OR 24 MILES EAST OF TIMBERON...MOVING
EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DUNKEN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.
LAT...LON 3270 10535 3281 10535 3291 10515 3266 10504
3261 10532
TIME...MOT...LOC 2202Z 249DEG 12KT 3273 10528
34Special weather statement, Sep 15, 4:18 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
418 PM MDT THU SEP 15 2016
NMZ540-152245-
SOUTHWEST CHAVES COUNTY-
418 PM MDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
445 PM MDT...
AT 418 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PINON...OR 21 MILES EAST OF TIMBERON...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.
LAT...LON 3273 10535 3281 10530 3264 10505 3252 10521
3252 10535
TIME...MOT...LOC 2218Z 218DEG 13KT 3257 10533
34Special weather statement, Sep 15, 4:53 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 453 PM MDT THU SEP 15 2016 NMZ523-533-152330- CENTRAL HIGHLANDS-GUADALUPE COUNTY- 453 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST CENTRAL TORRANCE COUNTIES UNTIL 530 PM MDT... AT 453 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VAUGHN...MOVING EAST AT 25 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VAUGHN AND DURAN. THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 190 AND 204. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL AND EAST CENTRAL NEW MEXICO. LAT...LON 3446 10542 3462 10540 3467 10492 3440 10492 TIME...MOT...LOC 2253Z 270DEG 20KT 3454 10524 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 6:38 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Sep 14, 7:43 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Sep 14, 8:38 PM MDT | Special Weather Statement | ABQ | Mora | 52 min |
| Sep 14, 9:18 PM MDT | Special Weather Statement | ABQ | Union | 42 min |
| Sep 14, 9:40 PM MDT | Special Weather Statement | ABQ | De Baca | 50 min |
| Sep 14, 10:07 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 23 min |
| Sep 14, 10:29 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Roosevelt | 46 min |
| Sep 14, 10:32 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Sep 14, 11:07 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Roosevelt | 38 min |
| Sep 14, 11:17 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Sep 14, 11:40 PM MDT | Special Weather Statement | ABQ | Quay | 50 min |
| Sep 14, 11:50 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 40 min |
| Sep 15, 12:07 AM MDT | Tornado Warning | ABQ | Roosevelt | 23 min |
| Sep 15, 12:29 AM MDT | Tornado Warning | ABQ | Curry, Roosevelt | 31 min |
| Sep 15, 12:32 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 43 min |
| Sep 15, 12:34 AM MDT | Special Weather Statement | ABQ | Union | 41 min |
| Sep 15, 12:43 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Roosevelt | 2 hr |
| Sep 15, 1:04 AM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| Sep 15, 1:13 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 47 min |
| Sep 15, 1:18 AM MDT | Special Weather Statement | ABQ | Union | 42 min |
| Sep 15, 1:30 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 11 min |
| Sep 15, 1:37 AM MDT | Areal Flood Advisory | ABQ | Union | 83 min |
| Sep 15, 1:43 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 32 min |
| Sep 15, 2:19 AM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| Sep 15, 2:23 AM MDT | Special Weather Statement | ABQ | Quay | 52 min |
| Sep 15, 3:28 AM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| Sep 15, 3:33 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 117 min |
| Sep 15, 3:41 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 34 min |
| Sep 15, 6:19 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 116 min |
| Sep 15, 11:24 AM MDT | Special Weather Statement | ABQ | Guadalupe | 36 min |
| Sep 15, 11:38 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 52 min |
| Sep 15, 12:12 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| Sep 15, 12:17 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln | 43 min |
| Sep 15, 12:25 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 37 min |
| Sep 15, 12:29 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Sep 15, 12:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 15, 12:37 PM MDT | Special Weather Statement | ABQ | 38 min | |
| Sep 15, 12:45 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 33 min |
| Sep 15, 12:49 PM MDT | Severe Thunderstorm Warning | ABQ | Valencia | 26 min |
| Sep 15, 12:52 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 53 min |
| Sep 15, 1:04 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 15, 1:06 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| Sep 15, 1:10 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| Sep 15, 1:17 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 43 min |
| Sep 15, 1:30 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln | 2 hr |
| Sep 15, 1:39 PM MDT | Special Weather Statement | ABQ | Valencia | 36 min |
| Sep 15, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Sep 15, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 44 min |
| Sep 15, 1:52 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 23 min |
| Sep 15, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 45 min |
| Sep 15, 2:04 PM MDT | Tornado Warning | ABQ | Chaves | 26 min |
| Sep 15, 2:23 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Sep 15, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Sep 15, 2:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 15, 2:37 PM MDT | Tornado Warning | ABQ | Chaves | 38 min |
| Sep 15, 2:41 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 49 min |
| Sep 15, 2:54 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Sep 15, 2:59 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Sep 15, 3:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Sep 15, 3:30 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Sep 15, 3:37 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 83 min |
| Sep 15, 3:40 PM MDT | Special Weather Statement | ABQ | 20 min | |
| Sep 15, 4:03 PM MDT | Special Weather Statement | ABQ | Otero | 27 min |
| Sep 15, 4:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 47 min |
| Sep 15, 4:18 PM MDT | Special Weather Statement | ABQ | Otero | 27 min |
| Sep 15, 4:42 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 93 min |
| Sep 15, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 41 min |
| Sep 15, 4:53 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Sep 15, 5:16 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 119 min |
| Sep 15, 5:27 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Sep 15, 5:59 PM MDT | Special Weather Statement | ABQ | Roosevelt | 31 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.